- Posts: 911
- Thank you received: 168
Side Effects
- Kkkyle
-
Topic Author
- Platinum Member
-
So my question has anyone here had any bad experiences with it?
Im still going to carry on with PCT though I was just interested to see if anyone has had problems
The scariest thing I read was about blood clots in rare cases :dry:
LOL I'm probably just being over paranoid :lol:
Love the buuuuuuuuuuuuuurn! :evil:
I'd rather die standing than live a life on my knees.
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
- Posts: 10256
- Thank you received: 2421
Please Log in or Create an account to join the conversation.
- beemer
-
- Platinum Member
-
- Posts: 431
- Thank you received: 30
MAX OUT your expectations of what is possible for you...you CAN handle the weight
Please Log in or Create an account to join the conversation.
- Kkkyle
-
Topic Author
- Platinum Member
-
- Posts: 911
- Thank you received: 168
Love the buuuuuuuuuuuuuurn! :evil:
I'd rather die standing than live a life on my knees.
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
Kkkyle wrote: This is weird but im getting quite bad pimples on my back now and iv only got a couple more days of tamofixen left, is normal for it to effect your skin or what? Im not to concerned its just odd that im getting more pimples mow on my back than when i was on 640mg test a week... :blink:
The acne is from a hormonal imbalance, not the tamoxifen. Testosterone doesn't directly cause acne. DHT and unstable hormone levels usually are the culprits. Its pretty normal to get pimples now.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- MASSMONSTA
-
- Senior Member
-
- Posts: 71
- Thank you received: 5
Kkkyle wrote: This is weird but im getting quite bad pimples on my back now and iv only got a couple more days of tamofixen left, is normal for it to effect your skin or what? Im not to concerned its just odd that im getting more pimples mow on my back than when i was on 640mg test a week... :blink:
with the pimples issue il just advise you to drink a whole lot of water cos it helps clear out the skin.
and remember for this reason, that with using any juice it is of utmost importance to drink alot of water especially when using orals
Please Log in or Create an account to join the conversation.